Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 119, Number 5, Pages 854–857 (Mi dan22920)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the stable system of partial indices in the Hilbert problem for many unknown functions

I. Ts. Gokhberga, M. G. Kreinb

a Baltsy State Pedagogical Institute
b Odessa Civil Engineering Institute

Full text: PDF file (414 kB)

Bibliographic databases:
Presented: В. И. Смирнов
Received: 29.11.1957

Citation: I. Ts. Gokhberg, M. G. Krein, “On the stable system of partial indices in the Hilbert problem for many unknown functions”, Dokl. Akad. Nauk SSSR, 119:5 (1958), 854–857

Citation in format AMSBIB
\Bibitem{GokKre58}
\by I.~Ts.~Gokhberg, M.~G.~Krein
\paper On the stable system of partial indices in the Hilbert problem for many unknown functions
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 119
\issue 5
\pages 854--857
\mathnet{http://mi.mathnet.ru/dan22920}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0104794}
\zmath{https://zbmath.org/?q=an:0142.04501}


Linking options:
  • http://mi.mathnet.ru/eng/dan22920
  • http://mi.mathnet.ru/eng/dan/v119/i5/p854

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Zverovich, G. S. Litvinchuk, “Boundary-value problems with a shift for analytic functions and singular functional equations”, Russian Math. Surveys, 23:3 (1968), 67–124  mathnet  crossref  mathscinet  zmath
    2. I. M. Spitkovsky, “Some estimates for the partial indices of measurable matrix-valued functions”, Math. USSR-Sb., 39:2 (1981), 207–226  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:80
    Full text:42

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021